# SDR GUUA10200602

- Difficulty date: October 20, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N87554
- Make and model: Beech 1900D
- Aircraft serial: 20802
- Aircraft time: 24,492 hours
- Engine: Pwa PT6A67D
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9165, DURING FLIGHT FUEL ODOR COMING THROUGH AIR VENTS.  CHECKED INSPECTED AND CLEANED RT ENGINE PURGE TANK NO DEFECTS NOTED.
